Zulfiqar Habib

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1998
Publication period end
2005
Number of co-authors
3

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Habib, Zulfiqar, Sarfraz, Muhammad, Sakai, Manabu (2005): Rational cubic spline interpolation with shape control. In Computers & Graphics, 29 (4) pp. 594-605. http://dx.doi.org/10.1016/j.cag.2005.05.010

Habib, Zulfiqar, Sakai, Manabu (2002): G2 Planar Spiral Cubic Interpolation to a Spiral. In: IV 2002 , 2002, . pp. 51-56. http://csdl.computer.org/comp/proceedings/iv/2002/1656/00/16560051abs.htm

Habib, Zulfiqar, Sarfraz, Muhammad (2001): A Rational Cubic Spline for the Visualization of Convex Dat. In: IV 2001 , 2001, . pp. 744-748. http://csdl.computer.org/comp/proceedings/iv/2001/1195/00/11950744abs.htm

Sarfraz, Muhammad, Habib, Zulfiqar (1999): Conic Representation of a Rational Cubic Spline. In: IV 1999 , 1999, . pp. 232-237. http://csdl.computer.org/comp/proceedings/iv/1999/0210/00/02100232abs.htm

Sarfraz, Muhammad, Habib, Zulfiqar, Hussain, Muhammad (1998): Piecewise Interpolation for Designing of Parametric Curves. In: IV 1998 , 1998, . pp. 307-. http://csdl.computer.org/comp/proceedings/iv/1998/8509/00/85090307abs.htm